Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bley, Werner and Cobbe, Alessandro 2016. Equivariant epsilon constant conjectures for weakly ramified extensions. Mathematische Zeitschrift, Vol. 283, Issue. 3-4, p. 1217.


    ×
  • Journal of the London Mathematical Society, Volume 70, Issue 2
  • October 2004, pp. 289-306

EQUIVARIANT LOCAL EPSILON CONSTANTS AND ÉTALE COHOMOLOGY

  • MANUEL BREUNING (a1)
  • DOI: http://dx.doi.org/10.1112/S002461070400554X
  • Published online: 01 October 2004
Abstract

A conjecture is formulated which relates the equivariant local epsilon constant of a Galois extension of $p$-adic fields to a natural algebraic invariant coming from étale cohomology. Some evidence for the conjecture is provided and its relation to a conjecture for the equivariant global epsilon constant of an extension of number fields formulated by Bley and Burns is established.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the London Mathematical Society
  • ISSN: 0024-6107
  • EISSN: 1469-7750
  • URL: /core/journals/journal-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×